# SDR DALA2020022851473

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 1504042) CRACKS ON STRAP BETWEEN B.STA 365.25 TO 377 AND LBL 24.75 AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED ON STRAP PER ER/A 384483-14MA REV "D".
